EconPapers    
Economics at your fingertips  
 

A Note on Skewness and Kurtosis Adjusted Option Pricing Models under the Martingale Restriction

Bertrand Maillet and Bogdan Négréa

Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers) from HAL

Date: 2004
Note: View the original document on HAL open archive server: https://hal.archives-ouvertes.fr/hal-00308980
References: Add references at CitEc
Citations View citations in EconPapers (3) Track citations by RSS feed

Published in Quantitative Finance, Taylor & Francis (Routledge), 2004, 4 (4), pp.479-488

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: A note on skewness and kurtosis adjusted option pricing models under the Martingale restriction (2004) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: http://EconPapers.repec.org/RePEc:hal:cesptp:hal-00308980

Access Statistics for this paper

More papers in Université Paris1 Panthéon-Sorbonne (Post-Print and Working Papers) from HAL
Series data maintained by CCSD ().

 
Page updated 2017-06-13
Handle: RePEc:hal:cesptp:hal-00308980